# SDR ASAA0540232

- Difficulty date: May 8, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645245
- Condition: Dented
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND NR 5 INBOARD SPOILER SKIN IS DENTED.  REMOVED DAMAGE, FABRICATED AND INSTALLED A REPAIR FILLER AND DOUBLER IAW BOEING 737-400 SRM 51-770-10 REPAIR 21.  (M)
